# SDR DXTAT2PL6D005C3ZJ

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 8,705 hours, 6,667 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT WITH BOTH ENGINE GENERATORS ONLINE, RIGHT GENERATOR SHOWED 110 AMP LOAD AND LEFT GENERATOR SHOWED 60 AMP LOAD FOR AN ABNORMAL GENERATOR SPLIT.    INSTALLED THE WASHERS AND LEADS FOR THE LH AND RH STARTER GENERATOR IAW MM 80-10-00.  OPERATIONAL CHECKS GOOD AND NO AMP SPLIT DURING ENGINE RUNS.
